Bosonic Formulas for (k, l)-Admissible Partitions
- 43 Downloads
Bosonic formulas for generating series of partitions with certain restrictions are obtained by solving a set of linear matrix q-difference equations. Some particular cases are related to combinatorial problems arising from solvable lattice models, representation theory and conformal field theory.
Unable to display preview. Download preview PDF.
- 1.R. Baxter, Exactly Solved Models in Statistical Mechanics, Academic Press, London, 1982.Google Scholar
- 2.A. Berkovich, B. McCoy, and A. Schilling, “Rogers-Schur-Ramanujan type identities for the M(p, p') minimal models of conformal field theory,” Commun. Math. Phys. 191 (1998), 325–395.Google Scholar
- 3.B. Feigin, M. Jimbo, and T. Miwa, “Vertex operator algebra arising from the minimal series M(3, p) and monomial basis,” in MathPhys Odyssey 2001: Integrable Models and Beyond. In Honor of Barry M. McCoy (M. Kashiwara and T. Miwa, eds.), Birkhauser, Boston, 2002.Google Scholar
- 4.B. Feigin and S. Loktev, “On finitization of the Gordon identities,” math.QA/0006221.Google Scholar
- 5.B. Feigin and A. Stoyanovsky, “Quasi-particles models for the representations of Lie algebras and geometry of flag manifold, hep-th/9308079, RIMS 942; Functional models for the representations of current algebras and the semi-infinite Schubert cells,” Funct. Anal. Appl. 28 (1994), 55–72.Google Scholar
- 6.M. Jimbo, T. Miwa, and E. Mukhin, “Bosonic formula for sl 2 coinvariants, math. QA/0107053.Google Scholar
- 7.A. Pukhlikov and A. Khovanskii, “Finitely additive measures of virtual polytopes,” St. Petersburg Math J. 4 (1993), 337–356.Google Scholar